# SDR EE4Y2024100820969

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, ALLIANCE AIRLINES FOUND THE RH FLOOR STRUCTURE WITH A PRODUCTION DOUBLER CORRODED (AT FR11 AND Y300 MM). THE CORROSION WAS REMOVED IN ACCORDANCE THE SRM 51-12-01 PARAGRAPH 6. SINCE THE REWORK GOES TO 50 PERCENT (50%) OF THE THICKNESS (NOMINAL THICKNESS 1.0 MM, REMAINING THICKNESS 0.5 MM), THE BLENDED AREA IS OUT OF THE ALLOWABLE DAMAGES A PROPOSAL REPAIR WAS SENT TO EMBRAER FOR EVALUATION AND FINAL APPROVAL.
PERFORMED PERMANENT REPAIR AT FORWARD FUSELAGE-RH COCKPIT FLOOR DOUBLER AT FR11, Y+300MM IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20725-R00 DATED AUG-21-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-021898 REV./ DATED AUG-21-21-24.  THIS IS A MAJOR REPAIR AND DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. DOCUMENTED ON ANAC FORM F-101-06, DATED AUG-21-24 AND COOPESA’S ITEM A1P145 2-57.
